DO NOT USE 5HTP as a MDMA enhancer it can induce serotonin syndrome which will totally ruin the buzz to say the least, trust me on that one I have used the stuff on and off for depression and have experienced very mild syndrome from taking to much right before a drop. Take it a day AFTER your trip to try to re balance your depleted serotonin levels not before.
If you take it on the regular I recommend stopping usage a minimum of one day before taking MDMA
Serotonin syndrome is a group of symptoms that may occur with the use of certain serotonergic medications or drugs. The degree of symptoms can range from mild to severe, including a potentiality of death. Symptoms in mild cases include high blood pressure and a fast heart rate; usually without a fever. Symptoms in moderate cases include high body temperature, agitation, increased reflexes, tremor, sweating, dilated pupils, and diarrhea. In severe cases body temperature can increase to greater than 41.1 °C. Complications may include seizures and extensive muscle breakdown. Serotonin syndrome is typically caused by the use of two or more serotonergic medications or drugs. This may include selective serotonin reuptake inhibitor, serotonin norepinephrine reuptake inhibitor, monoamine oxidase inhibitor, tricyclic antidepressants, amphetamines, pethidine, tramadol, dextromethorphan, buspirone, L-tryptophan, 5-HTP, St. John's wort, triptans, ecstasy, metoclopramide, or cocaine.Wikipedia
If your looking for an enhancer for MDMA I recommend our treasured friend the mushroom, or it's cousin mr acid.
Edited by FLASHINGROOSTER, 25 April 2021 - 08:58 AM.